MathSciNet Relay Station
MathSciNet bibliographic data
MR1151811 (93k:43007) 43A46 (42C25)
Grubb, D. J. Growth conditions for thin sets in Vilenkin groups of bounded order. Proc. Amer. Math. Soc. 119 (1993), no. 2, 567–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement